RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2015, Volume 20, Issue 3, Pages 251–256 (Mi fpm1661)  

Hermitian algebraic $K$-theory and the root system $D$

Th. Yu. Popelensky

Lomonosov Moscow State University

Abstract: For the root system $D$, we construct an analog of the Wagoner complex used in his proof of the equivalence of $K^Q_*$ and $K^{BN}_*$ (linear) algebraic $K$-theories. We prove that the corresponding $K$-theory $KU^D_*$ for the even orthogonal group is naturally isomorphic to the $KU^{BN}_*$-theory constructed by Yu. P. Solovyov and A. I. Nemytov.

Full text: PDF file (121 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2017, 225:4, 707–710

Bibliographic databases:

UDC: 515.14+512.66

Citation: Th. Yu. Popelensky, “Hermitian algebraic $K$-theory and the root system $D$”, Fundam. Prikl. Mat., 20:3 (2015), 251–256; J. Math. Sci., 225:4 (2017), 707–710

Citation in format AMSBIB
\Bibitem{Pop15}
\by Th.~Yu.~Popelensky
\paper Hermitian algebraic $K$-theory and the root system~$D$
\jour Fundam. Prikl. Mat.
\yr 2015
\vol 20
\issue 3
\pages 251--256
\mathnet{http://mi.mathnet.ru/fpm1661}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3519756}
\elib{http://elibrary.ru/item.asp?id=31089869}
\transl
\jour J. Math. Sci.
\yr 2017
\vol 225
\issue 4
\pages 707--710
\crossref{https://doi.org/10.1007/s10958-017-3487-0}


Linking options:
  • http://mi.mathnet.ru/eng/fpm1661
  • http://mi.mathnet.ru/eng/fpm/v20/i3/p251

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Фундаментальная и прикладная математика
    Number of views:
    This page:114
    Full text:51
    References:19

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020